# SDR SWAA2025013091324

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 36,337 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWE CEILING EMERGENCY EXIT SIGN IS LOOSE<[01]. ADJUSTED OWE CEILING EMERGENCY EXIT SIGN AS REQUIRED REFERENCING AMM 33-51-01.
